# SDR SWI2025F01783

- Difficulty date: September 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CROSSBEAM AT BS 280 HAS CORROSION.  REMOVED RT CROSSBEAM AT BS 280 IAW SRM 51-42-06-001-001-A01, SRM 51-42-22-001-001-A01 AND SRM 51-42-21-001-001-A01.INSTALLED NEW RT CROSSBEAM AT BS 280 IAW SRM 51-42-06-001-001-A01,  SRM 51-42-22-001-001-A01,  SRM 51-42-21-001-001-A01, AND DWG CC670-34010 REV -K.  C/W 51-900-1002-SKY.
